# SDR FDEA201208213162

- Difficulty date: August 21, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N960FD
- Make and model: Boeing 757236
- Aircraft serial: 25593
- Aircraft time: 63,543 hours, 20,519 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ACFT ARRIVED WITH RT GEAR DOOR OPEN AND HYDRAULIC FLUID DRIPPING FROM RT WHEEL WELL,  FOUND TRUCK POSITION HOSE RUPTURED.  INSTALLED REPLACEMENT FLEX LINE IAW MM 20-10-10-8, LEAK CHECK OK.  RT GEAR TRUCK POSITION HOSE HAS TEMPORARY LINE INSTALLED. FINAL CLOSED.
